MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1
Catalog Number SSN100255
Medical Device Problem Codes Separation Failure (2547); Material Twisted/Bent (2981)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the nurses went to engage the safety and the needle bent and they got a stick from the needle." "they also mentioned that the safety part isn't coming off on some of these.".
 
Additional Manufacturer Narrative
The customer reported that the nurses went to engage the safety and the needle bent and they got a stick from the needle, and also mentioned that the safety part isn't coming off on some of these and the safety part just keeps turning.Medline received 4bx of (b)(6)hypodermic safety needle in new condition, randomly selected 60 samples to perform visual and functional testing, performed visual inspection, and performed functionality testing by activating the safety mechanism using a hard surface and thumb activation.The complaint was not confirmed.The visual inspection revealed no manufacturing defects preventing the samples to work as intended; the needles were securely covered at all times after the safety mechanism was activated, all needles remained firmly attached to their hub, and the samples worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50885163
Report Number1417592-2026-50136
Device Sequence Number10754610
Product Code FMI
UDI-Device Identifier30193489031984
UDI-Public30193489031984
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100255
Device Lot Number89721070001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown